# SDR MWEA020474

- Difficulty date: August 13, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 75,434 hours, 62,300 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wing
- Part number: 99575793
- Condition: Delaminated
- Location: Flap Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SIDE OF WING FLAP TRAILING EDGE PANEL IS DELAMINATED AT FORWARD OUTBOARD CORNER DOT.18.  --  FABRICATED AND INSTALLED SKIN.
